# SDR VNAA202108191114

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 41,627 hours, 31,393 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: L9763605
- Condition: Stuck
- Location: Pressure Relief
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM CLT THE CREW REPORTED A FUEL LEAK TO DISPATCH. THE CREW RETURNED THE FLIGHT TO CLT AND DECLARED A FUEL EMERGENCY. THEY LANDED SAFELY AND TAXIED TO THE GATE. THEY DID NOT LAND OVERWEIGHT. THE AIRCRAFT IS CURRENTLY IN MAINTENANCE. / CREW REPORTS A RAPID LOSS OF FUEL AFTER TAKE OFF / UPON INSPECTION FOUND THE L/H WING MAIN TANK RELIEF VALVE STUCK OPEN. R&R RELIEF VALVE.
